# SDR ASOA05946

- Difficulty date: November 3, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 61000976
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE EMERGENCY FLOODLIGHT, NEAR ROW 17, WAS FOUND TO BE INOPERATIVE.  MAINT WILL REMOVE AND REPLACE THE LAMP IN THE EMERGENCY FLOODLIGHT ASSY, NEAR ROW 17.  (K)
